# SDR ASAA2014101209358

- Difficulty date: October 12, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 6,299 hours, 1,968 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED WHEN TURING POWER TO WINDOW ON. ACFT GROUNDED.  FOUND CIRCUIT BREAKER ON P6-11 PANEL TRIPPED.  RESET CIRCUIT BREAKER IAW MM 20-60-01 & WINDOW HEAT OPS CHECKED GOOD.  IAW MM 30-41-00.  NO HISTORY LAST 30 DAYS.
